# SDR SIMA20210613002

- Difficulty date: June 13, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N902BC
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500887
- Aircraft time: 38,555 hours, 33,502 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA FORWARD EMERGENCY FLASHLIGHT INOP-C/A-FLIGHT CREW PLACARDED FORWARD FA EMERGENCY FLASHLIGHT-M PROCEDURES C/W AUTH# 060188-D REF# 25-32 MOC# 206396
